Items where Author is "Poornima, N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Latha, S. and Poornima, N. (2008) Convolution conditions for functions in certain classes of analytic functions. An. Univ. Oradea Fasc. Mat., 15. pp. 5-10.

Latha, S. and Poornima, N. (2008) On certain properties of neighborhoods of analytic functions of complex order. J. Math. Appl., 30. pp. 83-90.

Latha, S. and Poornima, N. (2008) On neighborhoods of certain classes of analytic functions with negative coefficients. Mathematica, 50(73) (1). pp. 75-83.

Latha, S. and Raju, D. S. and Poornima, N. (2008) A note on radius of starlikeness and convexity of p-valent analytic functions. Int. J. Math. Anal. (Ruse), 2 (21-24). pp. 1111-1116.

Latha, S. and Poornima, N. (2007) A note on certain integral operators. INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, 38 (2). p. 269.

This list was generated on Tue Sep 26 16:16:03 2017 IST.